• debbie debbie
    April 21, 2012
    Can you take Motrin after taking Aleve?
    debbie debbie
    April 21, 2012

    Can you take the painkiller Motrin after taking another painkiller, Aleve?

    READ MORE

FROM OUR EXPERTS

  • Christina Lasich, MD
    Health Pro
    April 23, 2012
    Christina Lasich, MD
    Health Pro
    April 23, 2012

    It's not a good idea to take two different anti-inflammatory medications at once or together or on the same day because that will increase your risk of side effects which can be quite serious. You are better off using acetaminophen with an antiinflammatory like Aleve or Motrin.  Taking too many painkillers can cause damage to your liver and can greatly impact your stomach and how it deals with stomach acid. All painkillers boost heart risks a bit, as well. It's best to use them wisely.

     

    Here are some links that might be useful to you:

     

     Using Tylenol Responsibly

     

    Let’s Talk Pain Meds

     

    What You Didn’t Know About Pain Meds


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.